| Model Number |
0064599 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A review of quarterly events indicated that samples tested on the galileo neo automated blood bank system produced inaccurate results for known antibodies in one (1) complaint instance (involving 2 patient samples).A customer reported a missed anti-e and anti-jka with capture-r ready-screen i,ii (lot number x550, expiry may 9, 2023)and capture-r ready-screen 3 (lot number r451, expiry april 9, 2023) for two patient samples on galileo neo instrument serial number (b)(6) (during a correlation study; customer was performing correlation studies between the 2 cell and 3 cell assay as well as the lumena and the neo).No adverse event occurred.No incompatible blood products were transfused.An immucor field service engineer replaced pipettor #4 and adjusted residual volume from 0.31g to 0.54g, and the issue was resolved.
Additional Manufacturer Narrative
No specific root cause or defect was identified; all relevant issues were resolve with maintenance by an immucor field service engineer.The conclusion(s) code(s) reported herein are assigned according to the facts presented by the affected customer and immucor's assessment and investigation of those facts.When possible, immucor attempts to obtain the actual samples and reagents involved; retention reagents of the same lot that was involved in the event may be used during the investigation if indicated.Also, when possible, immucor uses remote access to review the relevant data archived on the instrument.The events reported on this quarterly malfunction summary report are limited to those in which no patient harm occurred, and no design defect (or other systemic problem) was identified.There is no specific action that users are expected to take to mitigate the reported device failure/malfunction other than to ensure that preventative maintenance is performed as indicated in the instrument instructions.Immucor will continue to track and trend performance and operational issues such as described in this quarterly malfunction summary report.